# SDR AALA961059

- Difficulty date: July 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N164AA
- Make and model: Doug DC-10-30
- Aircraft serial: 46950
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1681
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TULE - FOUND CORROSION ON OUTER FUSELAGE SKIN UNDERNEATH LOWER BEACON.  INSTALLED AN INTERNAL DOUBLER PER ESO 7349 DATED 7-11-96.  (M)
